It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Anxiety following medication

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-05-2013, 10:14 PM   #1
    kalcy
    Newbie
    (male)
     
    kalcy's Avatar
     
    Join Date: Jun 2013
    Posts: 2
    kalcy HB User
    Anxiety following medication

    Hello guys,

    I'm glad I found this forum! I took too much antibiotics for UTI(Augmenting tablets, 4 ceftriaxone injections, doxycline,zithromax) for one month. Luckily, UTI went away, but the meds left me with the following:

    1. Heart palpitation, especially at night or after eating
    2. Dry everything(palms, hair)
    3.Inability to sleep even during the day, as my heart begins racing immediately when I attempt to sleep
    4. foggy memory
    5. always tired


    I've had blood work done(thyroid,liver, potassium, calcium, ...) and my heart checked and everything is normal. I exercise daily and eat well.

    I was healthy and strong before these meds. Please suggest something(tests, treatment, type of doc to see, ...)!

    Note: I'm on omeplazole 20mg once perday for stomach gastritis.

    Thanks,


    Kalcy.

    Last edited by kalcy; 06-07-2013 at 06:54 AM.

     
    Sponsors Lightbulb
       
    Old 06-08-2013, 07:07 AM   #2
    kalcy
    Newbie
    (male)
     
    kalcy's Avatar
     
    Join Date: Jun 2013
    Posts: 2
    kalcy HB User
    Re: Anxiety following medication

    hello, any one?

     
    Old 07-05-2013, 08:37 AM   #3
    HPinVA
    Junior Member
    (female)
     
    Join Date: Jun 2013
    Posts: 18
    HPinVA HB User
    Re: Anxiety following medication

    Do you feel better now? Just wondering if you took Probiotics when you were done? Since you have gastritis maybe you need more help with your gut health. I have H Pylori (stomach bacteria) and it messes with everything even though it is a stomach bug. A lot of people that didn't have anxiety issues before have pretty bad anxiety during and after. The PPI also makes my mouth dry so maybe that is affecting you even though it seems harmless that could be the culprit. Maybe try switching if possible. I don't know what else to suggest.

     
    Old 07-22-2013, 09:51 AM   #4
    zsis
    Newbie
    (female)
     
    zsis's Avatar
     
    Join Date: Jul 2013
    Posts: 7
    zsis HB User
    Re: Anxiety following medication

    There are anecdotal reports that omeplazole can cause anxiety, dry skin and insomnia for people who take over long periods of time. These "perhaps" side effects are not common. You could try a month without omeplazole and see how things change.

     
    Old 07-31-2013, 09:15 AM   #5
    Lulubells
    Veteran
    (female)
     
    Join Date: Feb 2007
    Location: SE Louisiana USA
    Posts: 324
    Lulubells HB UserLulubells HB User
    Re: Anxiety following medication

    I took to many antibiotics for a sinus infection that I couldn't get rid of and throw in more for a UTI I had, dental work I had done and I ended up in the hospital with C-diff.. . Some of the antibiotics he gave me had really bad side effects with my feet and legs but that went away soon as I stopped the drug.

    Since the C-diff I have had problems with my colon/stomach. Now I take Probiotics whenever I have to take antibiotics and sometime when I am not..

    I would look at what you are taking now and see if the doctor would change it to a different brand or just do a test of getting completely off what you are on now to make sure it is not a drug you are still on causing your problem..

     
    Closed Thread

    Tags
    anxiety disorder, stress and blood pressure



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:41 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!